# SDR DHL9780446C

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Quanity Ind
- Part number: 206001001W
- Condition: Inoperative
- Location: Center Aux
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUEL QUANTITY CENTER AUX WILL NOT CALIBRATE.  REMOVED AND REPLACED FUEL PROBES AND INDICATOR PER M/M 28-41-0.
